# SDR UPS03440242

- Difficulty date: January 29, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 65,143 hours, 15,580 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C M/D,  BS 2360 BULKHEAD SKIN TO Y-RING FOUND BULGED UP AT STR 51L.  BULKHEAD SKIN REPAIRED AS PER RS NR R53-83-34972 AND FX SKIN REPAIRED AT BS 2360 - 2370 BETWEEN S46L TO S46R AS PER SRM 53-10-04 FIG 5 DETAIL V, REF EO B747-5310-18355-A.  TRIMMED AREA 1.5 X 10 INCH AT STR 50L AREA.
